JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Ivan Budimir    
    Email: ivanb@zagreb.tekstil.hr  

Department of Mathematics
Faculty of Textile Technology
University of Zagreb

    Research Areas :  
Other :  
    Articles: Further Reverse Results for Jensen's Discrete Inequality and Applications in Information Theory   Volume 2, Issue 1
    Inequalities related to the Chebychev Functional Involving Integrals Over Different Intervals   Volume 2, Issue 2

      search [advanced search] copyright 2003 terms and conditions login